MAUDE Adverse Event Report: AMR CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; GCJ

AMR CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS02
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
"this is a complaint from the market.(b)(4).Please refer to the complaint sheet for investigation." report from the sales rep - the protective cap was not removed from cannula during pre-use check before procedure.Initial investigation report by (b)(4) olympus -the actual event unit was returned to olympus and visually inspected.Confirmed the cap was between balloon and disk.The event unit will be returned to applied medical for further evaluation.Please analyze this complaint phenomenon and review the device history record of the event unit.(b)(4) patient status: "no patient injury".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering confirmed the tip protector was located on the proximal side of the trocar behind the balloon.Engineering noted no visible damage on the trocar sleeve or the balloon.All advanced fixation trocars are packaged so that the retention disc prevents any sleeve protector movement in the proximal direction.The inner diameter of the tip protector was found to be within specification.The retention disk was found to be oversized; however, this could be due to the retention disc form-fitting to the size of the cannula as it was returned to applied medical with the disc pushed towards the wider portion of the cannula.Based on the event description, the retention disc and sleeve protector were likely moved by the customer when opening and inspecting the unit.Applied medical continuously seeks to improve the form, function and ease of use of its products and will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance with 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CFS02, 5X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5763292
Report Number2027111-2016-00489
Device Sequence Number998
Product Code GCJ
UDI-Device Identifier00607915117733
UDI-Public(01)00607915117733(17)181210(30)01(10)1261187
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/10/2018
Device Model NumberCFS02
Device Catalogue Number101411201
Device Lot Number1261187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2016
Supplement Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1